# SDR ASOA201100645

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310, STR 26L TO 26R CORRODED.  REMOVED SURFACE CORROSION IAW SRM 51-21-03-001-001-A01. TREATED AREA, PRIMED, AND PAINTED IAW SRM 51-21-06-001-001-A01. MINOR REPAIR.
